# SDR DALA2019112306862

- Difficulty date: November 22, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,966 hours, 62,198 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDR REPORTED DUE TO NO 3 AND NO 4 TIRE COMING APART (ODI # 2019-00655) CAUSING RT INBD FLAP TE EDGE DAMAGE. RT I/B FLAP T/E EDGE DAMAGED. REPLACED RT I/B FLAP ASSY ON MD88 AMDS 2751-4324 FLAP, I/B (W/O OFF 88-2750-9-0007 S/N 00517. (LP6406327)
